# SDR 96ZZZX5829

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Cap
- Condition: Cracked
- Location: Aft Press Lkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT PRESSURE BULKHEAD AT STA Y=1766 IAW PSI 53.08.009/010C AND NDI 53-10-18, FOUND TWO CRACKS AT CORNER RADIUS OF THE TEE CAP AT LONGERON 10 RT AND LONGERON 10 LEFT.  REPAIRED CRACKS BY INSTALLING A REPAIR ANGLE IAW SRM 53-2-5, PAGES 15 AND 16.
